Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2017

  • On the persistence regime for Lotka-Volterra in randomly fluctuating environments
    ALEA : Latin American Journal of Probability and Mathematical Statistics 14 (2017) 733-749     
  • Family of convergent numerical schemes for the incompressible Navier-Stokes equations
    Mathematics and Computers in Simulation (2017)      
  • Local and global well-posedness results for the Benjamin-Ono-Zakharov-Kuznetsov equation
    Discrete and Continuous Dynamical Systems - Series A 37 1 (2017) 449 - 483     
  • Moderate deviations for the range of a transient random walk: path concentration.
    Annales scientifiques de l'Ecole normale supérieure 50 4 (2017) 755--786     
  • Moments of the Hermitian Matrix Jacobi process
    Journal of Theoretical Probability (2017)      
  • Inhomogeneous random coverings of topological Markov shifts
    Mathematical Proceedings (2017) 1 - 17     
  • Semiclassical limit of Liouville Field Theory
    Journal of Functional Analysis 273 3 (2017) 875-916     
  • LOCAL $L^2$-REGULARITY OF RIEMANN'S FOURIER SERIES
    Annales de l'Institut Fourier (2017)      
  • Higher order Fourier analysis of multiplicative functions and appliactions
    Journal of the American Mathematical Society 30 1 (2017) 67–-157.     
  • AN APPLICATION OF THE KMT CONSTRUCTION TO THE PATHWISE WEAK ERROR IN THE EULER APPROXIMATION OF ONE-DIMENSIONAL DIFFUSION PROCESS WITH LINEAR DIFFUSION COEFFICIENT
    The Annals of Applied Probability 27 4 (2017) 2419-2454     
  • Testing Un-Separated Hypotheses by Estimating a Distance
    Bayesian Analysis (2017)      
  • Continuum viscoplastic simulation of a granular column collapse on large slopes: $\mu(I)$ rheology and lateral wall effects
    Physics of Fluids 29 1 (2017) 013301     
  • Numerical simulation of the 30--45 ka debris avalanche flow of Montagne Pelée volcano, Martinique: from volcano flank collapse to submarine emplacement
    Natural Hazards 87 2 (2017) 1189-1222     
  • Evaluation of dental implant stability using ultrasonic characterization and multifractal analysis
    Congrès Français Mécanique (2017)      
  • Inverse Littlewood–Offord Problems for Quasi-norms
    Discrete and Computational Geometry 57 1 (2017) 231-255     
  • Convergence and regularity of probability laws by using an interpolation method
    Annals of Probability 45 2 (2017)      
  • Transport-entropy inequalities on locally acting groups of permutations
    Electronic Journal of Probability 22 62 (2017)      
  • Transport proofs of weighted Poincaré inequalities for log-concave distributions
    Bernoulli 23 1 (2017) 134 - 158     
  • On the interval of fluctuation of the singular values of random matrices
    Journal of the European Mathematical Society 19 5 (2017) 1469–1505     
  • A FUNDAMENTAL THEOREM FOR SUBMANIFOLDS OF MULTIPRODUCTS OF REAL SPACE FORMS
    Advances in Geometry 17 3 (2017) 323-338     
  • Global persistence of geometrical structures for the Boussinesq equation with no diffusion
    Communications in Partial Differential Equations 42 (2017) 68-99     
  • On the mathematical consequences of binning spike trains
    Neural Computation 29 1 (2017) 146-170     
  • Confidence sets with expected sizes for Multiclass Classification
    Journal of Machine Learning Research (2017)      
  • Regularity of Wiener functionals under a Hörmander type condition of order one
    Annals of Probability 45 3 (2017) 1488-1511     
  • Abel-type Results for Controlled Piecewise Deterministic Markov Processes
    Dynamical Systems and Differential Equations, DCDS Supplement 25 1 (2017) 83--100     
  • An Egorov Theorem for Avoided Crossings of Eigenvalue Surfaces
    Communications in Mathematical Physics 353 3 (2017) 1011 - 1057     
  • Results with a Locally Refined MAC-Like Scheme - Benchmark Session
    Finite Volumes for Complex Applications 8 8 (2017) 2182 - 139     
  • Dunkl spectral multipliers with values in UMD lattices
    Journal of Functional Analysis 272 5 (2017) 2132 - 2175     
  • On the expectation of operator norms of random matrices
    Lecture Notes in Mathematics 2169 (2017) 151-162     
  • Numerical methods for piecewise deterministic Markov processes with boundary
    IMA Journal of Numerical Analysis 37 1 (2017) 170-208     
  • A two-phase solid-fluid model for dense granular flows including dilatancy effects: comparison with submarine granular collapse experiments
    EPJ Web of Conferences 140 (2017)      
  • Asymptotics for the normalized error of the Ninomiya-Victoir scheme
    Stochastic Processes and their Applications (2017)      
  • Bijective digitized rigid motions on subsets of the plane
    Journal of Mathematical Imaging and Vision 59 1 (2017) 84-105     
  • A deviation bound for α-dependent sequences with applications to intermittent maps
    Stochastics and Dynamics 17 1 (2017) 27pp.     
  • Spinorial representation of submanifolds in metric Lie groups
    Journal of Geometry and Physics 114 (2017) 348-374     
  • Modern Approaches to Discrete Curvature
    Springer International Publishing Lecture Note in Mathematics 2184 (2017)      
  • SPINORIAL REPRESENTATION OF SUBMANIFOLDS IN RIEMANNIAN SPACE FORMS
    Pacific Journal of Mathematics 291 1 (2017) 51-80     
  • Effective high-temperature estimates for intermittent maps
    Ergodic Theory and Dynamical Systems (2017)      
  • Moderate deviations for the range of a transient random walk: path concentration
    Annales Scientifiques de l'École Normale Supérieure 50 3 (2017) 755 - 786     
  • MINIMALITY OF p-ADIC RATIONAL MAPS WITH GOOD REDUCTION
    Discrete and Continuous Dynamical Systems - Series A (2017)      
  • A free interface model for static/flowing dynamics in thin-layer flows of granular materials with yield: simple shear simulations and comparison with experiments
    Applied Sciences 7 4 (2017) 386     
  • COMPLEX AND LAGRANGIAN SURFACES OF THE COMPLEX PROJECTIVE PLANE VIA KÄHLERIAN KILLING SPIN c SPINORS
    Journal of Geometry and Physics 116 (2017) 316-329     
  • On stability and hyperbolicity for polynomial automorphisms of C^2
    Annales scientifiques de l'Ecole normale supérieure 50 2 (2017) 449-477     
  • Discrete CMC surfaces in R^3 and discrete minimal surfaces in S^3 : a discrete Lawson correspondence
    Journal of Integrable Systems 2 1 (2017) 1-18     
  • On the volume of sections of a convex body by cones
    Proceedings of the American Mathematical Society 145 (2017) 3153 - 3164     
  • Multiple ergodic theorems for arithmetic sets
    Transactions American Mathematical Society 369 10 (2017) 7085-7105     
  • The effect of a discontinuous weight for a critical Sobolev problem
    Applicable Analysis (2017) 1 - 10     
  • Discontinuous Galerkin gradient discretisations for the approximation of second-order differential operators in divergence form
    Computational and Applied Mathematics (2017)      
  • MIMO radar target localization and performance evaluation under SIRP clutter
    Signal Processing 130 (2017) 217--232     
  • PINCHING OF THE FIRST EIGENVALUE FOR SECOND ORDER OPERATORS ON HYPERSURFACES OF THE EUCLIDEAN SPACE
    Annals of Global Analysis and Geometry 51 3 (2017) 287-304     
  • An error estimate for the approximation of linear parabolic equations by the Gradient Discretization Method
    FVCA 2017 - International Conference on Finite Volumes for Complex Applications VIII (2017)      
  • Honeycomb geometry: Rigid motions on the hexagonal grid
    Discrete Geometry for Computer Imagery (DGCI) 10502 (2017) 33-45     
  • Minimal hypersurfaces of least area
    Journal of Differential Geometry 106 2 (2017) 283–315     
  • On the persistence of Hölder regular patches of density for the inhomogeneous Navier-Stokes equations
    Journal de l'École polytechnique — Mathématiques 4 (2017) 781-811     
  • OPTIMAL TIME-DECAY ESTIMATES FOR THE COMPRESSIBLE NAVIER-STOKES EQUATIONS IN THE CRITICAL L p FRAMEWORK
    Archive for Rational Mechanics and Analysis 224 (2017) 53–90     
  • Minimal surfaces in finite volume non compact hyperbolic $3$-manifolds
    Transactions of the American Mathematical Society 369 6 (2017) 4293–4309     
  • Dynamics and fate of beneficial mutations under lineage contamination by linked deleterious mutations
    Genetics (2017)      
  • DGM, an item of GDM
    FVCA 2017 - International Conference on Finite Volumes for Complex Applications VIII (2017)      

2016

  • The Dynamical Manin-Mumford Problem for Plane Polynomial Automorphisms
    Journal of the European Mathematical Society (2016)      
  • DISPERSIVE ESTIMATES FOR THE SCHRODINGER OPERATOR ON STEP 2 STRATIFIED LIE GROUPS
    Analysis and Partial Differential Equations 9 3 (2016)      
  • Liouville Quantum Gravity on the Riemann sphere
    Communications in Mathematical Physics 342 (2016) 869 - 907     
  • Hyperbolic wavelet leaders for anisotropic multifractal texture analysis
    IEEE International Conference on Image Processing (2016) 3558 - 3562     
  • Quadric Arrangement in Classifying Rigid Motions of a 3D Digital Image
    The 18th International Workshop on Computer Algebra in Scientific Computing 9890 (2016) 426 - 443     
  • The low match number limit for a barotropic model of radiative flow
    SIAM Journal on Mathematical Analysis 48 2 (2016) 1025–1053     
  • Pricing and hedging GLWB in the Heston and in the Black–Scholes with stochastic interest rate models
    Insurances : Mathematics and Economics 70 (2016) 38–57     
  • Caractérisation de la Réponse Ultrasonore d'Implant Dentaire : Simulation Numérique et Analyse des Signaux
    Congrès Français d'Acoustique 2016 (2016)      
  • Wove Paper Analysis through Texture Similarities
    50th IEEE Annual Asilomar Conference on Signals, Systems, and Computers (ASILOMAR 2016) (2016) pp. 144-148     
  • The incompressible limit in $L^p$ type critical spaces
    Mathematische Annalen 366 (2016) 1365-1402     
  • DIFFUSIVE LIMITS FOR A BAROTROPIC MODEL OF RADIATIVE FLOW
    Confluentes Mathematici 8 1 (2016) 31-87     
  • Continuity of the fundamental operations on distributions having a specified wave front set (with a counter example by Semyon Alesker)
    Studia Mathematica 232 3 (2016) 201-226     
  • Rate of convergence of the Nanbu particle system for hard potentials
    Annals of Probability 44 1 (2016) 589-627     
  • The BSE epidemic in Great-Britain: a generic example of risk assessment during the growth and decay phases,L’épidémie d’ESB en Grande-Bretagne : un exemple générique d’évaluation des risques au cours des phases de croissance et de déclin
    Journal de la Société Française de Statistique 157 1 (2016) 28     
  • A 5-wave relaxation solver for the shallow water MHD system
    Journal of Scientific Computing 68 1 (2016) 92-115     
  • Variations on topological recurrence.
    Monatshefte für Mathematik 179 1 (2016) 57-89     
  • Caractérisation de la Réponse Ultrasonore d’Implant Dentaire : Simulation Numérique et Analyse des Signaux
    13e Congrès Français Acoustique (2016)      
  • Ninomiya-Victoir scheme: strong convergence, antithetic version and application to multilevel estimators
    Monte Carlo Method and Applications 22 3 (2016) 197-228     
  • L2-stability of a finite element – finite volume discretization of convection-diffusion-reaction equations with nonhomogeneous mixed boundary conditions
    ESAIM: Mathematical Modelling and Numerical Analysis (2016)      
  • Liouville Quantum Gravity on the complex tori
    Journal of Mathematical Physics 57 2 (2016)      
  • Gradient schemes: generic tools for the numerical analysis of diffusion equations
    ESAIM: Mathematical Modelling and Numerical Analysis 50 3 (2016) 749-781     
  • Liouville heat kernel: regularity and bounds
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 52 3 (2016)      
  • Approximate and Approximate Null-Controllability of a Class of Piecewise Linear Markov Switch Systems
    Systems and Control Letters 96 (2016) 118–123     
  • Variations on topological recurrence
    Monatshefte für Mathematik 179 1 (2016) 57-89     
  • Liouville Quantum Gravity on the Riemann sphere
    Communications in Mathematical Physics 342 3 (2016) 869–907     
  • Small Ball Estimates for Quasi-Norms
    Journal of Theoretical Probability 29 4 (2016) 1025-1049     
  • A Piecewise Deterministic Markov Toy Model for Traffic/Maintenance and Associated Hamilton-Jacobi Integrodifferential Systems on Networks
    Applied Mathematics and Optimization 74 2 (2016) 375–421     
  • Approximation of Markov semigroups in total variation distance
    Electronic Journal of Probability 21 12 (2016)      
  • On Diffusion Limited Deposition
    Electronic Journal of Probability 21 19 (2016) 29     
  • LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON MANIFOLDS WITH BOUNDARY
    Comptes Rendus Mathématique 354 4 (2016) 425-431     
  • Improving the Resilience of Guided Transport Systems for Natural Risks
    The Third International Conference on Railway Technology: Research, Development and Maintenance (2016)      
  • Information concentration for convex measures
    2016 IEEE International Symposium on Information Theory (ISIT 2016) (2016) 1128-1132     

Pages